# SDR 08FDEA02336

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 57,780 hours, 12,184 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 EACH FASTENER HOLES FOUND CRACK INDICATIONS DURING OPEN-HOLE HFEC   INSPECTION AT LEFT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION   XORS = 690 AND STATION XORS = 700.  CARRIED OUT REPAIR AS PER EA 1-5710-122496 PART 1.  THIS REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
